# SDR SWAA2023041114071

- Difficulty date: March 8, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 52,166 hours, 31,378 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STUD FRAME LOCATED BS 294.5 RBL 55 AT FWD GALLEY AREA 2023-180836<[01] TOOL USED EDDY CURRENT P/N: NORTEC 500D; S/N: N500X12101V022233; DUE DATE: 30-AUG-23.;[02] TOOL USED EDDY CURRENT P/N: NORTEC 500D; S/N: N500X12101V022233; DUE DATE: 30-AUG-23.;[03] PERFORMED REPAIR CATEGORY A ON STUD FRAME LOCATED BS 294.5 RBL 55 AT FWD GALLEY AREA IAW B737-700 SRM 53-10-15-2R-7 REPAIR 7. SEE INDIVIDUAL SIGNOFFS BELOW;[04] PERFORMED REPAIR CATEGORY A ON STUD FRAME LOCATED BS 294.5 RBL 55 AT FWD GALLEY AREA IAW B737-700 SRM 53-10-15-2R-7 REPAIR 7. SEE INDIVIDUAL SIGNOFFS BELOW.AS RII JOB COMPLETED.
